Manufacturer | Advil |
---|---|
Place of Business | Saint-Laurent, QC H4R 1J6 CA |
Manufacturer reference | Wnaldc |
Product Dimensions | 12.7 x 12.7 x 20.32 cm; 50 Grams |
ASIN | B00BNLTWR2 |
Advil Extra Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, and Muscle Relief, 400mg (24 Count)
Purchase options and add-ons
Brand | Advil |
Special feature | For fast and effective relief of migraine pain and symptoms such as headaches and sensitivity to light and sound and nausea, menstrual pain, backache and toothache, pain of inflammation associated with arthritis or physical overexertion, muscle and joint pain. See more |
Item dimensions L x W x H | 12.7 x 12.7 x 20.3 Centimetres |
Product benefits | Pain Relief |
Specific uses for product | Menstrual Pain, Migraine, Joint Pain, Fever |
Number of Items | 1 |
Item form | Capsule |
Age range (description) | Adults and childern over 12. |
Unit count | 24 count |
Package information | Bottle |
About this item
- FAST AND EFFECTIVE: Engineered to relieve pain at the site of inflammation, Advil Liqui-Gels start working within 30 minutes — taking pain out of the picture so you can get on with your day or get to sleep at night.
- PAIN RELIEF: Advil Extra Strength Liqui-Gels work Liquid-Fast to relieve headaches, muscle and back pain, as well as migraine pain and migraine symptoms of nausea and sensitivity to light and sound.
- LONG LASTING: Containing a liquid form of ibuprofen that quickly absorbs into your body and rushes relief right to where it hurts, a dose of Advil Extra Strength Liqui-Gels provides up to 8 hours of pain relief.
- 400mg IBUPROFEN PER DOSE: This package includes one 24-count bottle of Advil Extra Strength Liqui-Gels (400 mg ibuprofen). Take with food or milk if stomach upset occurs.
- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
Frequently bought together

What do customers buy after viewing this item?
- Bestsellingin this set of productsALEVE Back and Body Pain Relief, clinically proven, Fast-Acting, Long-lasting, Naproxen Sodium 30 count
Special offers and product promotions
- Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca Shop items
Important information
Safety Information
Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Ingredients
Active ingredient (in each capsule †Ibuprofen 400 mg (NSAID)* †(present as free acid and potassium salt) *nonsteroidal anti-inflammatory drug. Inactive ingredients Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.
Directions
Adults and children over 12: For migraine headaches, take 1 Extra Strength Liqui-Gel at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 Extra Strength Liqui-Gel every 4 hours as needed. Do not exceed 3 Extra Strength Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.
Product description
Fast-acting Extra Strength Advil Ibuprofen Liquid-Gels work Liquid-Fast to relieve headaches, muscle and back pain, cold and flu, period and menstrual pain, as well as migraine pain and migraine symptoms of nausea and sensitivity to light and sound. They also provide fast, effective pain relief from toothaches, tension headaches, muscle sprains and strains, dental pain, and pain from inflammation associated with arthritis or physical overexertion. Engineered to relieve pain at the site of inflammation, Advil Liqui-Gels start working within 30 minutes — taking pain out of the picture so you can get on with your day or get to sleep at night. Containing a liquid form of ibuprofen that quickly absorbs into your body and rushes relief right to where it hurts, a dose of Advil Extra Strength Liqui-Gels provides up to 8 hours of pain relief. Advil has provided fast, effective fever and pain relief for over 25 years. This package includes one 24-count bottle of Advil Extra Strength Liqui-Gels (400 mg ibuprofen). The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer.
From the manufacturer


Life Moves Fast - You Need a Pain Reliever That Moves Fast Too
Advil Extra Strength Liqui-Gels are designed to provide quick long lasting pain relief where you need it most. Advil is tough on many types of pain including migraine pain, headaches, muscle & joint pain, body pain, backaches, menstrual pain and toothaches.
Why Advil?
|
|
|
---|---|---|
Get to the Root of PainPeople trust Advil because it is a locally acting, non-steroidal anti-inflammatory drug (NSAID), which acts at the site of pain to reduce or block the amount of pain-causing chemicals produced. |
Fast ReliefAdvil Extra-Strength Liqui-Gels are specifically designed to provide liquid fast pain relief. |
For Many Types of PainWhen people want relief from pain, they reach for Advil because it’s tough on pain. Advil comes in various formats to provide effective relief of many types of pain - whether you’re suffering from a headache or body pain we have you covered! |
Product information
Technical Details
Additional Information
Best Sellers Rank | #325 in Health & Personal Care (See Top 100 in Health & Personal Care) #2 in Pain Relief Homeopathic Remedies |
---|
Feedback
Product details
- Product Dimensions : 12.7 x 12.7 x 20.32 cm; 50 Grams
- Date First Available : March 1 2013
- Manufacturer : Advil
- Place of Business : Saint-Laurent, QC H4R 1J6 CA
- ASIN : B00BNLTWR2
- Manufacturer reference : Wnaldc
- Country of origin : Canada
- Best Sellers Rank: #325 in Health & Personal Care (See Top 100 in Health & Personal Care)
- Customer Reviews:
WARNING:
Customer reviews

Reviewed in Canada on March 4, 2020
-
Top reviews
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
I typically take two every eight hours and find that to be enough for the relief I needed for my cold.
ADVIL OR TYLENOL?
Everybody’s medicine cabinet is now a days filled with different over-the-counter pain relievers, among them most common are Tylenol and Advil. Although, most people seem to use them interchangeably, all over-the-counter pain relievers do not work interchangeably; apparently they work differently in your body, and they can have different side effects. Tylenol (Acetaminophen) is a pain reliever and fever reducer while Advil (Ibuprofen) is a non-steroid, anti-inflammatory medicine. In other words, it works on reducing inflammation and pain in the body, and it can also be used as a fever reducer.
For example, if you have got a headache, common cold or fever, Tylenol, whose active ingredient is Acetaminophen, might be your best choice since it comes with fewer side effects. Acetaminophen relieves pain in mild arthritis but has no effect on the underlying inflammation, redness, and swelling of the joint. If the pain is not due to inflammation, acetaminophen is as effective as aspirin.
On the other hand, if you have something like Inflamed elbow, pulled/strained muscle, sore throat pain or any pain due to inflammation, Advil, whose active ingredient is ibuprofen, is likely to bring greater relief. My wife often have migraine pains and she finds that Advil works better compared to Tylenol for migraine pains.
And if you're trying to bring down a fever, either medication will probably work.
Both medicines have maximum daily dosage restrictions and sometimes doctors in cases of severe pain situations like surgery, recommend taking both alternatively for maximum relief without much side effects. For example doctors may advise to take Tylenol every 4-6 hours and Advil every 6-8 hours at slightly staggered Intervals.
Although both medications are considered to be safe, there can be side effects associated with prolonged use or excessive dosage. For example acetaminophen is broken down and removed by the liver and hence excessive dosage may cause lever damage. Ibuprofen, on the other hand, is removed from your body by your kidneys. Taking it for a long time can cause kidney damage and stomach bleeding.